Higher incidence of rolled hairs in renal transplant recipients: a possible complication of corticosteroid and cyclosporine therapy.

Research output: Contribution to journalArticle

4 Citations (Scopus)
Original languageEnglish
Pages (from-to)384,384
Number of pages1
JournalACTA DERMATO-VENEREOLOGICA
Volume78
Issue number5
Publication statusPublished - 1998

Cite this

@article{93ec77186a7546299c4c2965ce4218bf,
title = "Higher incidence of rolled hairs in renal transplant recipients: a possible complication of corticosteroid and cyclosporine therapy.",
author = "Denız Seckın and T{\"u}lin G{\"u}le{\cc} and Mehmet Haberal",
year = "1998",
language = "English",
volume = "78",
pages = "384,384",
journal = "ACTA DERMATO-VENEREOLOGICA",
number = "5",

}

TY - JOUR

T1 - Higher incidence of rolled hairs in renal transplant recipients: a possible complication of corticosteroid and cyclosporine therapy.

AU - Seckın, Denız

AU - Güleç, Tülin

AU - Haberal, Mehmet

PY - 1998

Y1 - 1998

M3 - Article

VL - 78

SP - 384,384

JO - ACTA DERMATO-VENEREOLOGICA

JF - ACTA DERMATO-VENEREOLOGICA

IS - 5

ER -